Advanced Search
Article Contents
Article Contents

Existence theorem for a first-order Koiter nonlinear shell model

Abstract Full Text(HTML) Related Papers Cited by
  • We prove the existence of a minimizer for a nonlinearly elastic shell model which coincides to within the first order with respect to small thickness and change of metric and curvature energies with the Koiter nonlinear shell model.

    Mathematics Subject Classification: Primary: 74K25, 74B20, 74G65, 74G25; Secondary: 49J20, 35A01, 35Q74.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   S. Anicic , Polyconvexity and existence theorem for nonlinearly elastic shells, J. Elasticity, 132 (2018) , 161-173.  doi: 10.1007/s10659-017-9664-z.
      S. Anicic, A shell model allowing folds, in Numerical Mathematics and Advanced Applications, Springer Italia, (2003), 317-326.
      S. Anicic, From the Exact Kirchhoff-Love Shell Model to a Thin Shell Model and a Folded Shell Model, Ph.D thesis, Joseph Fourier University, France, 2001.
      R. Bunoiu , Ph.-G. Ciarlet  and  C. Mardare , Existence theorem for a nonlinear elliptic shell model, J. Elliptic Parabol. Equ., 1 (2015) , 31-48.  doi: 10.1007/BF03377366.
      Ph.-G. Ciarlet  and  C. Mardare , A nonlinear shell model of Koiter's type, C. R. Math. Acad. Sci. Paris, 356 (2018) , 227-234.  doi: 10.1016/j.crma.2017.12.005.
      Ph.-G. Ciarlet  and  C. Mardare , A mathematical model of Koiter's type for a nonlinearly elastic "almost spherical" shell, C. R. Math. Acad. Sci. Paris, 354 (2016) , 1241-1247.  doi: 10.1016/j.crma.2016.10.011.
      W. T. Koiter On the nonlinear theory of thin elastic shells. Ⅰ, Ⅱ, Ⅲ, Nederl. Akad. Wetensch. Proc. Ser. B, 69 (1966), 1-17, 18-32, 33-54.
  • 加载中

Article Metrics

HTML views(653) PDF downloads(339) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint